| Model Number |
02.07.0417SCF |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
07/24/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had primary surgery using competitor products.On (b)(6) 2025, the patient was revised to medacta gmk-revision implants.On (b)(6) 2025, the patient came in with inflammation/infection over incision site with unknown cause.The surgeon performed washout and revised the knee implant.The surgery was completed successfully "[mdr 2025-00787]".Presently, on (b)(6)2026, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the 17mm s4 semiconstrained insert to a same size insert.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 28 july 2026 gmk-revision 02.07.0417scf fixed tibial insert semiconstrained s.4 / 17 mm (k103170) lot 2108818: (b)(4) items manufactured and released on 04-oct-2021.Expiration date: 17-sep-2026.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.